# SDR UIEA2017061801032

- Difficulty date: June 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,113 hours, 14,012 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part number: 285T0458303
- Part serial: D03334
- Condition: Failed
- Location: N2 Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN RT STARTER ENGAGED TO GROUND LEFT AND RIGHT UTILITY BUSS AND LEFT HYD SYSTEM PRESSURE EICAS MESSAGE APPEAR.WHEN THEY SHOULD BE INHIBITED REPEAT ITEM SEE LOG PAGE 830589( TROUBLESHOOT PER F.I.M 71-01 TAK A08 AND AMM 80-11-00 SUSPECT N2 SPEED CARD AT FAULT. REMOVED AND REPLACED N2 SPEED CARD PER AMM 73-21-54 CHECKS GOOD.AND NOT PRESENT DURING ENGINE START. )
